I spent a few minutes today looking for my phone that was in my hand. I was at chemo, and wanted to post something snarky, but by the time I found my phone (smh), I forgot what I wanted to say. So I figured I’d just say: “Hey! Today is my second to last chemo treatment! Woohoo!” Then I forgot to post it…
The chemo brain is strong with this one!
Aside from that, I’m doing well but super tired!
I may have mentioned that my liver numbers were a little high at my last chemo appointment. Well, they’re still a little high. So Dr YB reduced my taxotere dosage, as that can sometimes be a side effect. So we’ll see if that changes how I feel this cycle since taxotere is the nasty one. It would be nice since Christmas falls right smack in my bad week, so it would be cool to feel not as bad.
It was a long day, but I chatted with my recliner neighbor and listened to a book on tape, then did some word games and puzzle books. Tomorrow I’ll go for my Neulasta shot, and I don’t have to go for one week labs next week since my white and red cell counts have remained well throughout treatment. Score! One less thing to do the week of Christmas!!
After the Neulasta shot, the next thing I have to do is chemo on January 8th!
Oh! And I did talk to them about the evil hot flashes. Since my liver numbers are rising, the doc didn’t want to add any news meds to the ever growing cocktail I already have, as that can make those numbers worse. As it is, post-chemo I’m taking meds for: heartburn, nausea, and diarrhea, plus a steroid and Claritin for the Neulasta bone pain. And then I have other meds to take for more random symptoms that may pop up. It’s bananas, but I get it. So I’ll deal with the hot flashes. They’re a result of the hormones, since I’m basically in an induced menopause. Once I come off the chemo on January 8th, I’ll be continuing some hormone maintenance stuff until September. So once the chemo stops and the side effects slow down and those liver numbers go back up, we can look at treating the hot flashes.
I can’t really complain, I mean I’ve finally found fixes for most of what I’m experiencing, except the fatigue, lightheadedness, and hot flashes. It could be worse!
Ok, I’m going to crash! Have a great evening!!